I have been treated for uveitis in both eyes for approx. 6 weeks. Was using Prednisolone Acetate q 2 to 3 hrs daily and went down to once daily. Within a few days, I had eyeball pain in my left eye. I returned to my retina specialist and he said I have PANuveitis. I am back on drops q 2 to 3 hrs and am dilating the left eye @ bedtime plus taking Advil 2 times a day. He would put me on steriods, but I also have ovarian cancer and am having a PET/CT in a couple of days. My cancer has been stable because of tamoxifen 10 mg twice daily.
Do you have any suggestions on the cause of the eye problem. I was tested for ALL of the usual suspects (Bechet's, TB, Rheumatoid arthritis, etc.).
Tamoxifan has been implicated in some retinal disorders - especially deposits of the drug in the retina. Also there have been cases where patients with certain types of malignant cancers can develop uveitis as part of a para-neoplastic syndrome. Consider seeing a uveitis specialist like Dr. Davis at Bascom Palmer in Miami or Dr. Foster at Massachusetts Eye and Ear in Boston.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.